# SDR IPXA2018110235595

- Difficulty date: October 14, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75011
- Condition: Chafed
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTENDED TAILCONE REPAIR FILLER WAS CHAFED BS 2165, BETWEEN Z=35 AND Z=61.5.  REPAIRED THE TAIL CONE REPAIR FILLER IAW EO MD11-5350-70353-A.
